Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bleeding red clots, consistency slimy. Had lung infection, taken antibiotics. Am I still ill?

Hi! I ve been dealing with a lung infection for about 2 weeks and I just finished my antibiotics . I got my period around three days ago and its been bright red with clots as usual but for some reason its looking different. Like the consistency is slimy. My mom said its because I m getting older. The internet says its because I m still sick (Which I am). What gives?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The consistency of the menstrual blood can vary depending on the day of the menstrual cycle and also on increasing age. Of course, any infection would reveal itself as cramping or dull pain, foul smell in the discharge and associated urinary tract infections at times. You can have some clarity if the discharge can be tested, both biochemically and for any pathology. Please maintain proper genital hygiene, do not use tampons, and strong soap solutions. General infections also can be another possible cause. Hope this helps.
Answered: Tue, 5 May 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor